Lake St. Clair Fishing Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
4,286 Posts
Discussion Starter · #1 ·
The doc put me one steroids a couple of days ago and this happened once before to me. If you forget to take them like I did yesterday, you go through withdraws! I took them now, but they haven't kicked in yet and boy oh boy, I don't like withdraws!
Not feeling to well right now!

Has this ever happened to anyone else?
 

·
Registered
Joined
·
9,469 Posts
been there once when i was really sick.... as i got better i was still suppose to take them. went out drinking, forgot to take them....
you canimagine the next morning
 

·
Registered
Joined
·
4,286 Posts
Discussion Starter · #3 ·
I was driving home from the store when it hit me today, and I had to pull over and let my step son drive home, it was ttthat bad!
 

·
Registered
Joined
·
4,286 Posts
Discussion Starter · #4 ·
The medicine is kicking in now, but I don't think I can make it out tonight!
 

·
Registered
Joined
·
19,233 Posts
Steroids are tough on the body....and you have to wean yourself off them. no cold turkey and it sounds like you went through withdrawles..bummer, Mike.

My oldest had to be on them for some rash/allergy thing she had going on once. Poor kid put on 10 lbs. in a month and was a mess for a couple after.
 

·
Registered
Joined
·
4,286 Posts
Discussion Starter · #7 ·
QUOTE(threecrabs @ Nov 15 2003, 10:02 PM)Steroids are tough on the body....and you have to wean yourself off them. no cold turkey and it sounds like you went through withdrawles..bummer, Mike.

My oldest had to be on them for some rash/allergy thing she had going on once. Poor kid put on 10 lbs. in a month and was a mess for a couple after.
That is what I am taking them for and no wonder I was hungry all day yesterday! I ate a lot of apples!
 

·
Registered
Joined
·
4,832 Posts
did once for allergys when they got really bad they mess with my vision too ,,,,be care full if you drive .anywhere fireman. hope you feel beter soon..
 

·
Registered
Joined
·
4,286 Posts
Discussion Starter · #11 ·
Yes I got the shakes and very light headed and just couldn't function! I take 4 pill for 3 days the 3 pills for 3 days then 2 pills for 3 days the 1 pill for 3 days to wean myself off of them! You can't just stop cold turkey!
 
1 - 11 of 11 Posts
Top